RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 28, Number 10  


Ordinary Differential Equations
Asymptotic estimates for solutions of singularly perturbed boundary value problems with initial jumps for linear differential equations
E. A. Abildaev, K. A. Kasymov
1659
Autonomous weakly nonlinear boundary value problems
A. A. Boichuk, S. M. Chujko
1668
Third-order linear ordinary differential equations in the adjoint representation of simple Lie algebras
V. P. Derevenskii
1675
On the distribution of characteristic and other exponents of two-dimensional linear systems
N. A. Izobov
1683
Monodromy group of a second-order linear differential equation with regular singular points
D. L. Kudryavtsev
1698
The effect of Lyapunov transforms and different perturbations on the nonregularity sets of linear differential systems
E. K. Makarov
1708
Some criteria for stability of equations with retarded argument
V. V. Malygina
1716
Some sufficient conditions for the upper semistability of Lyapunov exponents of nonhomogeneous linear systems. II
O. I. Morozov
1724
On Liouville's theorem on linear differential equations
L. Zh. Palandzhyants
1733
The oscillatory nature of solutions of systems of two differential equations with sign-variable right-hand sides
Ch. A. Skhalyaho
1736
Asymptotics of solutions of quasilinear ordinary differential equations
V. V. Filippov
1747

Partial Differential Equations
Asymptotic representations with respect to a small parameter of solutions of the Tricomi problem for some singularly perturbed equations of elliptic-parabolic type
G. K. Abduvalieva, V. G. Sushko
1752
An equation of Orr–Sommerfeld type with two turning points
V. N. Bobochko
1759
A criterion for continuity of the gradient of the solution of the Darboux problem for the Gellerstedt equation
A. M. Nakhushev
1770

Numerical methods
A class of efficient difference schemes for solving multidimensional problems in mathematical physics
V. N. Abrashin, V. A. Mukha
1786
On the Galerkin finite-element method for elliptic quasilinear singularly perturbed boundary value problems. II
I. A. Blatov
1799
Mathematical modeling of problems of electrophoretic separation of biological mixtures. I
S. V. Ermakov, O. S. Mazhorova, Yu. P. Popov
1810
Application of the Galerkin method for solving an integral equation of magnetostatics with respect to vector potential
E. P. Zhidkov, A. V. Fedorov, O. I. Yuldashev
1821

Short Communications
Analysis of singularities, and special solutions of equations of the dynamics of short pulses in a dispersive nonlinear medium
S. P. Balandin
1829
On the solution of the Cauchy problem for the Lamé operator and its regularization
T. R. Jum, V. A. Dobrushkin
1830
Selfadjoint problems with a given eigenvalue distribution
V. A. Mikhailets
1834

Letters to the Editor
Letter to the editors: “Analytic continuations of solutions of boundary value problems for the stationary wave equation” [Differentsial'nye Uravneniya 27 (1991), no. 1, 8–17, 179; MR1133505]
V. F. Apel'tsin
1836
Letter to the editors: “Solvability of a problem on the evolution of a turbulent spot in a homogeneous fluid on a small time interval” [Differentsial'nye Uravneniya 27 (1991), no. 10, 1725–1733, 1836; MR1157679]
V. N. Grebenev
1836
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019